Jian Shen
Cited by
Cited by
Directed triangles in digraphs
J Shen
J. Comb. Theory, Ser. B 74 (2), 405-407, 1998
Approximating the spanning star forest problem and its application to genomic sequence alignment
CT Nguyen, J Shen, M Hou, L Sheng, W Miller, L Zhang
SIAM Journal on Computing 38 (3), 946-962, 2008
On the girth of digraphs
J Shen
Discrete Mathematics 211 (1-3), 167-181, 2000
On the largest eigenvalue of non-regular graphs
B Liu, J Shen, X Wang
Journal of Combinatorial Theory, Series B 97 (6), 1010-1018, 2007
Density conditions for triangles in multipartite graphs
A Bondy, J Shen, S Thomassé, C Thomassen
Combinatorica 26, 121-131, 2006
On the Caccetta–Häggkvist conjecture
J Shen
Graphs and Combinatorics 18, 645-654, 2002
On fractional metric dimension of graphs
S Arumugam, V Mathew, J Shen
Discrete Mathematics, Algorithms and Applications 5 (04), 1350037, 2013
On the power dominating sets of hypercubes
N Dean, A Ilic, I Ramirez, J Shen, K Tian
2011 14th IEEE international conference on computational science and …, 2011
Reducing connected dominating set size with multipoint relays in ad hoc wireless networks
X Chen, J Shen
7th International Symposium on Parallel Architectures, Algorithms and …, 2004
Probability delegation forwarding in delay tolerant networks
X Chen, J Shen, T Groves, J Wu
2009 Proceedings of 18th International Conference on Computer Communications …, 2009
Second neighborhood via first neighborhood in digraphs
G Chen, J Shen, R Yuster
Annals of combinatorics 7 (1), 15-20, 2003
On the Frame--Stewart Conjecture about the Towers of Hanoi
X Chen, J Shen
SIAM Journal on Computing 33 (3), 584-589, 2004
Local exponents of primitive digraphs
J Shen, S Neufeld
Linear algebra and its applications 268, 117-129, 1998
Bounds on the local bases of primitive nonpowerful nearly reducible sign patterns
Y Gao, Y Shao, J Shen
Linear and Multilinear Algebra 57 (2), 205-215, 2009
Landau's inequalities for tournament scores and a short proof of a theorem on transitive sub‐tournaments
RA Brualdi, J Shen
Journal of Graph Theory 38 (4), 244-254, 2001
A bound on the scrambling index of a primitive matrix using Boolean rank
M Akelbek, S Fital, J Shen
Linear algebra and its applications 431 (10), 1923-1931, 2009
On the Borel–Cantelli lemma and its generalization
C Feng, L Li, J Shen
Comptes Rendus. Mathématique 347 (21-22), 1313-1316, 2009
Proof of a conjecture about the exponent of primitive matrices
J Shen
Linear algebra and its applications 216, 185-203, 1995
Searching for sorted sequences of kings in tournaments
J Shen, L Sheng, J Wu
SIAM Journal on Computing 32 (5), 1201-1209, 2003
On generalized exponents of tournaments
B Zhou, J Shen
Taiwanese Journal of Mathematics 6 (4), 565-572, 2002
The system can't perform the operation now. Try again later.
Articles 1–20